# SDR GTIA2019110434761

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 9,547 hours, 4,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR QUALITY/FUME EVENT DESENDING THRU 16,000 DISSIPATED AROUND 10,000 COCKPIT AND FOWARD CABIN/GALLEY AREA-PER TSM 05-50-00-810-831-A PERFORMED INSP AND FOUND NO FAULTS OR EVIDENCE OF ODOR. A/C OK FOR SVC
